# SDR CALA2015050693662

- Difficulty date: April 27, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 54,973 hours, 22,233 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENTRY DOOR CUT OUT AFT FRAME FWD FACE HAS ONE CORRODED FASTENER HOLE, 3 INCHES ABOVE FLOOR LINE & 4 INCHES INBD OF FUSELAGE.  EXCESSIVE MATERIAL LOSS DURING CORROSION REMOVAL.  REQUIRED INSTALLING DOUBLER IAW SRM 53-41-12-201 FIG 201.
